MAUDE Adverse Event Report: THERAKOS DEVELOPMENT LIMITED CELLEX PHOTOPHERESIS SYSTEM

THERAKOS DEVELOPMENT LIMITED CELLEX PHOTOPHERESIS SYSTEM
Catalog Number CLXSP-I
Medical Device Problem Code Fluid/Blood Leak (1250)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/12/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The system was used for treatment.This case is reportable as a mdr due to the reportable malfunction bag leak.Since this reportable malfunction is only associated with the kit, this mdr will only be against the kit.A batch record review for kit lot p124 was conducted.There were no non-conformances related to the complaint.This lot met all release requirements.A review of kit lot p124 shows no trends.Trends were reviewed for complaint category, bag leak.No trends were detected for this complaint category.A photograph was returned for evaluation.The kit was not returned.Review of the photograph showed blood on a wipe held below the needle-free port on the treatment bag.The actual leak site was not identified in the photograph.A material trace of the needle-free port and its components used to build lot p124 found no related non-conformances.The device history record (dhr) review did not identify any related non-conformances, deviations or equipment maintenance events.This lot passed all lot release testing.The complaint kit was not available for evaluation, therefore, the root cause for the leak at the needle-free port could not be determined based on the available information.Retraining was completed with all bonding operators on 11-feb-2026 at the manufacturing facility for tubing leaks.No further action is required at this time.This investigation is now complete.(b)(4), (b)(6) 2026.
 
Event or Problem Description
The customer contacted therakos to report they experienced a bag leak with their cellex photopheresis kit ("kit") during an extracorporeal photopheresis (ecp) treatment.The customer reported the bag leak occurred during the procedure.The ecp treatment was completed, and the patient was in stable condition.The kit return was requested; however, the customer discarded the kit.The customer returned a photograph for investigation.

Brand Name
CELLEX PHOTOPHERESIS SYSTEM
Common Device Name
CELLEX PHOTOPHERESIS SYSTEM
Manufacturer (Section D)
THERAKOS DEVELOPMENT LIMITED
blanchardstown, dublin D15 A P2D
EI  D15 AP2D
Manufacturer (Section G)
HARMAC MEDICAL PRODUCTS
i.d.a. business park
castlerea roscommon,
EI  
Manufacturer Contact
mark wendelken
440 route 22 east
suite 302
bridgewater, NJ 08807
MDR Report Key24435830
Report Number3036773437-2026-00020
Device Sequence Number21395907
Product Code LNR
UDI-Device Identifier00705030000005
UDI-Public(01)00705030000005(10)P124(17)270401
Combination Product (Y/N)Y
Initial Reporter CountryPL
PMA/510(K) Number
P860003
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 02/24/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberCLXSP-I
Device Lot NumberP124
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 02/13/2026
Initial Report FDA Received Date02/24/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured04/01/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown
Patient Weight21 KG